# SDR FDEA201101140209

- Difficulty date: January 14, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163383
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF UPPER FLANGE STA 950, FLOORBEAM TOP STRAP, LBL 25 TO LBL 45.  REMOVED UPPER TEE CHORD AT STA 950 LBL 63.5 TO RBL 63.5, FABRICATED NEW TEE CHORD FROM BAC 1505-100405 7075T6, AND INSTALLED NEW UPPER TEE CHORD AT STA 950 IAW DWG  65-16338 REV B AND SRM 51-30-2.
